Decomposing complete equipartite graphs into short odd cycles

Benjamin Smith, Nicholas Cavenagh

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)


In this paper we examine the problem of decomposing the lexicographic product of a cycle with an empty graph into cycles of uniform length. We determine necessary and sufficient conditions for a solution to this problem when the cycles are of odd length. We apply this result to find necessary and sufficient conditions to decompose a complete equipartite graph into cycles of uniform length, in the case that the length is both odd and short relative to the number of parts.
Original languageEnglish
Pages (from-to)1 - 21
Number of pages21
JournalThe Electronic Journal of Combinatorics
Issue number1
Publication statusPublished - 2010

Cite this